# SDR SWAA2022070719595

- Difficulty date: June 16, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP DELAMINATED ON INBOARD LOWER SURFACE L/H WING OUTBOARD AFT FLAP DELAMINATED ON INBOARD LOWER SURFACE. / [01] REMOVED L/H OUTBOARD AFT FLAP PER AMM 57-51-22.;[02] RII: INSPECTED THE WORK PERFORMED ON C/A #1; NO DEFECTS NOTED.;[03] UPDATED MEASUREMENTS;[04] REMOVED AND REPLACED L/H O/B AFT FLAP IAW M/M 27-51-22-400-801;[05] RII: C/W INSPECTION OF C/A #4;[06] REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.;[07] C/W INSPECTION.;[08] C/W INSPECTION.
